Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 58, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 58, Number 2 (1952)
Bull. Amer. Math. Soc. 58 (1952)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 58, Number 2 (1952)
Bull. Amer. Math. Soc. 58 (1952)
More Information
Full-text PDF Free Access     Request Permissions
Publication charges
E. G. Begle.
Bull. Amer. Math. Soc. 58 (1952), 115
More Information
Full-text PDF Free Access     Request Permissions
Ergodic sets
John C. Oxtoby.
Bull. Amer. Math. Soc. 58 (1952), 116-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047262
Concerning aposyndetic and non-aposyndetic continua
F. Burton Jones.
Bull. Amer. Math. Soc. 58 (1952), 137-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048797
The November meeting in Norman
J. W. T. Youngs.
Bull. Amer. Math. Soc. 58 (1952), 152-156
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting of the Society
L. W. Cohen.
Bull. Amer. Math. Soc. 58 (1952), 157-216
More Information
Full-text PDF Free Access     Request Permissions
Élie Cartan and his mathematical work
Shiing-Shen Chern and Claude Chevalley.
Bull. Amer. Math. Soc. 58 (1952), 217-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046972
Gilbert Ames Bliss, $1876-1951$
L. M. Graves.
Bull. Amer. Math. Soc. 58 (1952), 251-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046969
Notes
Bull. Amer. Math. Soc. 58 (1952), 281-285
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 58 (1952), 286
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topologie I. Espaces métrisables, espaces complets, by C. Kuratowski.
Topologie II. Espaces compacts, espaces connexes, plan euclidien, by C. Kuratowski.
Reviewer: G. T. Whyburn
Bull. Amer. Math. Soc. 58 (1952), 265-266
Review information
Full-text PDF Free Access
The elements of mathematical logic, by P. C. Rosenbloom.
Reviewer: I. L. Novak
Bull. Amer. Math. Soc. 58 (1952), 266-268
Review information
Full-text PDF Free Access
Espaços vetoriais topologicos, by L. Nachbin.
Reviewer: J. Dieudonné
Bull. Amer. Math. Soc. 58 (1952), 268-270
Review information
Full-text PDF Free Access
Rekursive Funktionen, by R. Péter.
Reviewer: S. C. Kleene
Bull. Amer. Math. Soc. 58 (1952), 270-272
Review information
Full-text PDF Free Access
Infinite matrices and sequence spaces, by R. G. Cooke.
Reviewer: R. Creighton Buck
Bull. Amer. Math. Soc. 58 (1952), 272-274
Review information
Full-text PDF Free Access
Randwertprobleme und andere Anwendungsgebiete der höheren Analysis für Physiker, Mathematiker und Ingenieure, by F. Schwank.
Reviewer: A. Erdélyi
Bull. Amer. Math. Soc. 58 (1952), 274-276
Review information
Full-text PDF Free Access
The preparation of programs for an electronic digital computer, by M. V. Wilkes, D. J. Wheeler and S. Gill.
Reviewer: John Todd
Bull. Amer. Math. Soc. 58 (1952), 276-278
Review information
Full-text PDF Free Access
Programmgesteuerte digitale Rechengeräte (elektronische Rechenmaschinen), by H. Ruthishauser, A. Speiser and E. Stiefel.
Reviewer: John Todd
Bull. Amer. Math. Soc. 58 (1952), 278
Review information
Full-text PDF Free Access
Colloque de topologie (Espaces fibrés).
Reviewer: W. S. Massey
Bull. Amer. Math. Soc. 58 (1952), 278-279
Review information
Full-text PDF Free Access
Tables of the error function and of its first twenty derivatives.
Tables of $\Gamma \left( {n + 1/2} \right)$ for the first thousand values of $n$, by H. E. Salzer.
Table of arctangents of rational numbers, by John Todd.
Proceedings of the Second Canadian Mathematical Congress, Vancouver,.
Bull. Amer. Math. Soc. 58 (1952), 279-280
Review information
Full-text PDF Free Access